# SDR AALA20110907ORD01

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 34,080 hours, 14,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR SEAT MOUNTED LIGHTS IN ROWS 7 TO 11 AND LOWER FUSELAGE EXTERIOR LIGHTS FAILED FUCTIONAL CHECKS.  REMOVED AND REPLACED THE BATTERY PACK.
